| Model Number |
1012270-30 |
| Medical Device Problem Codes |
Inflation Problem (1310); Leak/Splash (1354); Material Rupture (1546); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.The reported inflation problem was able to be confirmed.Additionally returned goods analysis identified there was fluid was leaking from the tip at 16 atmospheres.There was a pinhole in the proximal taper of the balloon and a tear noted in the inner member.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.As there was no report of a leak during preparation for use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interaction with the guide wire and/or other devices resulted in the noted inner member tear, the noted scratched proximal balloon marker and the noted balloon material pinhole; thus resulting in the reported inflation problem/noted leaks (pinhole, tip).The noted multiple bends on the hypotube likely occurred due to handling or during packing for return analysis.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that a 2.0x30mm mini trek rx balloon dilatation catheter failed to inflate.The procedure was successfully completed with an unspecified balloon catheter.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.Returned goods analysis identified there was fluid was leaking from the tip at 16 atmospheres.There was a pinhole in the proximal taper of the balloon and a tear noted in the inner member.